| Catalog Number |
Y935H |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Did any piece of the needle fall inside of the patient? if so, was the needle piece removed and how?.
Event or Problem Description
It was reported that a patient underwent a coronary artery bypass graft procedure on (b)(6) 2018 and suture was used.During the procedure, after passing thru the subcuticular tissue, the suture popped off at the swage.Another like device was used to complete the procedure with no adverse patient consequences.Additional information has been requested.